# SDR CA970311059

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 369D25630
- Condition: Bearing Failure
- Location: Oil Cooler
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) LOUD BANG AND HEAVY VIBRATION. LIGHT SMOKE IN COCKPIT. SUSPECT BEARING FAILURE OF OIL COOLER BLOWER.
